Communications in Analysis and Geometry

Volume 16 (2008)

Number 3

Homogeneous Lagrangian submanifolds

Pages: 591 – 615

DOI: http://dx.doi.org/10.4310/CAG.2008.v16.n3.a5

Authors

Lucio Bedulli

Anna Gori

Abstract

We characterize isometric actions on compact Kähler manifolds admitting a Lagrangian orbit, describing under which condition the Lagrangian orbit is unique. We furthermore give the complete classification of simple groups acting on the complex projective space with a Lagrangian orbit, and we give the explicit list of these orbits.

Full Text (PDF format)